# SDR CALA2024071102005

- Difficulty date: July 8, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 111,047 hours, 26,101 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 75723MLG
- Part serial: 0918
- Condition: Detached
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

PDA 1 REF LP 8545126: LAX REPORTED A MLG GEAR TIRE MAY HAVE DEPARTED THE AIRCRAFT. CREW OBSERVED AN ANTISKID EICAS ON TAKEOFF THEN WENT AWAY. CABIN CREW FELT A SHUDDER ON TAKEOFF.
